# SDR ASMF201704007

- Difficulty date: April 5, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 15,763 hours, 2,051 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080013
- Part serial: 0553
- Condition: Cracked
- Location: Left
- Part time: 15,763 hours, 2,051 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT DUE TO DURING CLIMB THE LEFT WINDSHIELD CRACKED. MAINTENANCE PERSONNEL REPLACED THE FLIGHT COMPARTMENT NO.1 WINDOW LEFT SIDE IAW DMC-B787-A-56-11-01-00A-720A-A AND THE WINDSHIELD HEAT PROTECT UNIT IAW AMM B787-30-41--03-00A-720A. OPERATIONAL TEST WAS PERFORMED IAW AMM B787-A-30-41-00-00A-320A-A CMCF, TESTED CORRECT.
